I am 34 years old, i have recently had my appendics removed. Before this i had been experiencing dizzy spells, sort of the feeling you get when wearing someone elses glasses. these can last for hours or only minutes, causes nausia sometimes. Gave up drinking alcohol a year ago, just in case this was the cause, as the spells used to happen especially the next day after alcohol intake.I am now undergoing tests for helicobacter pylori as my stomach seems to be ulcerated .I am producing far too much acid and gas The doctor has prescribed me Nexium 40mg per day and cyproxin 10mg as required. The stomach pains seem to have eased, although i feel quite bloated as for the dizzy spells cyproxin seems to have no effect.Does anyone know can this stomach bug cause my dizziness? My doctor seems to think not.
I doubt seriously if H Pylori can cause dizzyness. Although, I would be very concern if I have been having these spells for over a year. You need to report this to your doctor, I imagine he/she would want to do a MRI of your head to rule out any brain disorder. Take care of yourself.
Hi I saw your reply on my question. Try going to a website for this I think one of them is helico.com....I just had them and threw them away the other day because a while ago I thought I had H.Pylori and was looking up info on it.. In regards to previous message about the fainting stuff...are you one as well that the Dr.s strangely find everything "normal" but yet you still have all these problems???? Kinda makes you wonder about these Dr.s doesn't it? I went into Mass. General in Boston for help cause around here I got nowhere. I actually have an appt. this monday7/22 so I will let you know what they say because these new symptoms started after I saw the new Dr.which was a month ago...maybe it can be of some help to you.Yes I also get debilitated by these spells like I have to go lay down and take a nap and get nauseous. Then all of a sudden I will feel great like I could go out and do anything. I also Had the elevator thing you mentioned...actually on my way to see the Dr. when I went but when I left his office I felt fine...pretty strange huh? Maybe this is diet related, who knows.
Hi Chris...I told you I'd get back to you. Today I saw the Dr. He thinks it is anxiety...so I am now trying Zoloft 50mg every day. I need to go back in 2 weeks. I told him about my stomach problem so he checked me out and asked if I've ever had an upper GI series so I am guessing that is what we will be doing if this medicine doesn't help. I am on Klonpin 0.5mg 2xper day for a month now....it does help a little. Remember mind/body...if you don't feel good up you won't feel good down....makes sense. I am a nursing student so remebermind/body and any Dr. who treats you like they are seperate...run the other way and fast! Does your stomach get swelled looking at all? Mine does and I've even had people ask when I'm due so I kindly say "do for what?" Kinda shuts them up.The Dr said anxiety and stress will do crazy stuff to your stomach so that does kindof make sense. Also I found out (which this wouldn't apply to you if you are a guy) that I have 2 cysts on my ovary and a mass on my opposite tube so my OB/GYN says he wants me to have surgery to remove both tubes because that could be causing my symptoms.....anyway my Internist that I saw today thought that was kind of extreme and wants to see the reports of my ultrasound test to give me his opinion. I am just a mess aren't I?!!!!! Well it has to be one or the other because I am sick of feeling like **** as I'm sure you are too. I will let you know what happens in my visit in 2 weeks unless something comes up before then. Feel free to e-mail me ***@**** if you need any info etc. chow!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.